# SDR TRBA2010150

- Difficulty date: December 27, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 19,765 hours, 22,402 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Component: Light
- Component part number: 5211309111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT IN GALLEY MISSING PLASTIC COVER.  R & R PROXIMETY LIGHT STRIP IN GALLEY IAW JIC 33-51-21.
